# SDR 2007UALA02282

- Difficulty date: June 28, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 61,547 hours, 9,980 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG AFTER AIRCRAFT PWR UP.  SOME HOT SMELLING ODOR.  REPLACED EXHAUST FAN PER MM 21-26-01.  ODOR GONE AND OP CHECKS OK.
